# SDR ASAA2021082035755

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 52,680 hours, 15,875 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOTHROTTLE DISSENGAGED ON TAKEOFF, TRIED TO RE-ENGAGE ON CLIMB AND DISENGAGED AGAIN. GROUNDED - YES. ACCOMP A/T SYS- OPO TEST REF MM 22-31-00-710-801. OPS CK GOOD WITH NO FAULTS. FAULT HISTORY SHOWS CHAN A THR HOLD T/O SET LOW, MSG22-31676. ACCOMP B737-800 FIM 22-32 TASK 819. OPS CK GOOD WITH NO FAULTS. ACCOMP A/T SYS- SYS TEST REF MM 22-31-00-710-802. OPS CK GOOD WITH NO FAULTS. GROUND VERIFICATION SUCCESSFUL. SEAMC JARED NOTIFIED.
